Vol. 15, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Groups of units of $Z_p[x]$ modulo $f(x)$

Joseph A. Gallian, David Petrie Moulton and Karlee Westrem

Vol. 15 (2022), No. 2, 241–250
Abstract

We give algorithms for expressing groups of units of polynomial rings over fields of prime order as direct products of subgroups.

Keywords
groups of units, direct products of subgroups
Mathematical Subject Classification
Primary: 20E34
Milestones
Received: 28 October 2020
Revised: 24 October 2021
Accepted: 8 November 2021
Published: 29 July 2022

Communicated by Scott T. Chapman
Authors
Joseph A. Gallian
Department of Mathematics and Statistics
University of Minnesota Duluth
Duluth, MN
United States
David Petrie Moulton
Google
Sunnyvale, CA
United States
Karlee Westrem
Michigan Technological University
Hancock, MI
United States